# SDR UHLA2014070600542

- Difficulty date: July 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 12,540 hours, 9,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WOULD NOT ARM.  FOUND GIRT BAR OUT OF ALIGNMENT. ADJUSTED, OPS CHECK GOOD.
